Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2009, Article ID 342089, 14 pages
http://dx.doi.org/10.1155/2009/342089
Research Article

Convex Interval Games

1Institute of Applied Mathematics, Middle East Technical University, 06531 Ankara, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Süleyman Demirel University, 32260 Isparta, Turkey
3Faculty of Computer Science, Alexandru Ioan Cuza University, 700483 Iaşi, Romania
4CentER and Department of Econometrics and OR, Tilburg University, P.O. Box 90153, 5000LE Tilburg, The Netherlands
5Department of Mathematics, University of Genoa, 16126 Genoa, Italy

Received 23 October 2008; Accepted 24 March 2009

Academic Editor: Graham Wood

Copyright © 2009 S. Z. Alparslan Gök et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. S. Shapley, “Cores of convex games,” International Journal of Game Theory, vol. 1, no. 1, pp. 11–26, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Driessen, Cooperative Games, Solutions and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1988. View at Zentralblatt MATH
  3. A. K. Biswas, T. Parthasarathy, J. A. M. Potters, and M. Voorneveld, “Large cores and exactness,” Games and Economic Behavior, vol. 28, no. 1, pp. 1–12, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Brânzei, D. Dimitrov, and S. Tijs, Models in Cooperative Game Theory, Game Theory and Mathematical Methods, Springer, Berlin, Germany, 2008. View at Zentralblatt MATH
  5. J. E. Martinez-Legaz, “Two remarks on totally balanced games,” Tech. Rep. TR#317, Department of Mathematics, The University of Texas, Arlington, Tex, USA, 1997. View at Google Scholar
  6. J. E. Martínez-Legaz, “Some characterizations of convex games,” in Recent Advances in Optimization, A. Seeger, Ed., vol. 563 of Lecture Notes in Economics and Mathematical Systems, pp. 293–303, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Moulin, Axioms of Cooperative Decision Making, vol. 15 of Econometric Society Monographs, Cambridge University Press, Cambridge, UK, 1988. View at Zentralblatt MATH · View at MathSciNet
  8. I. Curiel, G. Pederzoli, and S. Tijs, “Sequencing games,” European Journal of Operational Research, vol. 40, no. 3, pp. 344–351, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. O'Neill, “A problem of rights arbitration from the Talmud,” Mathematical Social Sciences, vol. 2, no. 4, pp. 345–371, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. J. Aumann and M. Maschler, “Game theoretic analysis of a bankruptcy problem from the Talmud,” Journal of Economic Theory, vol. 36, no. 2, pp. 195–213, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. J. Curiel, M. Maschler, and S. Tijs, “Bankruptcy games,” Zeitschrift für Operations Research. Serie A. Serie B, vol. 31, no. 5, pp. A143–A159, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Charnes and D. Granot, “Prior solutions: extensions of convex nucleus solutions to chance-constrained games,” in Proceedings of the Computer Science and Statistics Seventh Symposium at Iowa State University, pp. 323–332, Ames, Iowa, USA, October 1973.
  13. J. Suijs, P. Borm, A. De Waegenaere, and S. Tijs, “Cooperative games with stochastic payoffs,” European Journal of Operational Research, vol. 113, no. 1, pp. 193–205, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Timmer, P. Borm, and S. Tijs, “Convexity in stochastic cooperative situations,” International Game Theory Review, vol. 7, no. 1, pp. 25–42, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Z. Alparslan Gök, R. Brânzei, and S. Tijs, “The interval Shapley value: an axiomatization,” no. 130, Institute of Applied Mathematics, METU, Ankara, Turkey, 2009, to appear in Central European Journal of Operations Research (CEJOR).
  16. R. Brânzei, S. Tijs, and S. Z. Alparslan Gök, “How to handle interval solutions for cooperative interval games,” preprint no. 110, Institute of Applied Mathematics, METU, 2008.
  17. S. Z. Alparslan Gök, R. Brânzei, and S. Tijs, “Cores and stable sets for interval-valued games,” Tech. Rep. 2008-17, Center for Economic Research, Tilburg University, Tilburg, The Netherlands, 2008, preprint no. 90. View at Google Scholar
  18. S. Tijs, Introduction to Game Theory, vol. 23 of Texts and Readings in Mathematics, Hindustan Book Agency, New Delhi, India, 2003. View at Zentralblatt MATH · View at MathSciNet
  19. S. Z. Alparslan Gök, R. Brânzei, V. Fragnelli, and S. Tijs, “Sequencing interval situations and related games,” Tech. Rep. 2008-63, Center for Economic Research, Tilburg University, Tilburg, The Netherlands, 2008, preprint no. 113. View at Google Scholar
  20. R. Brânzei and S. Z. Alparslan Gök, “Bankruptcy problems with interval uncertainty,” Economics Bulletin, vol. 3, no. 56, pp. 1–10, 2008. View at Google Scholar
  21. R. J. Weber, “Probabilistic values for games,” in The Shapley Value: Essays in Honour of Lloyd S. Shapley, A. E. Roth, Ed., pp. 101–119, Cambridge University Press, Cambridge, UK, 1988. View at Google Scholar · View at MathSciNet
  22. L. S. Shapley, “A value for n-person games,” in Contributions to the Theory of Games, Vol. 2, Annals of Mathematics Studies, no. 28, pp. 307–317, Princeton University Press, Princeton, NJ, USA, 1953. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Sprumont, “Population monotonic allocation schemes for cooperative games with transferable utility,” Games and Economic Behavior, vol. 2, no. 4, pp. 378–394, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. Ichiishi, “Super-modularity: applications to convex games and to the greedy algorithm for LP,” Journal of Economic Theory, vol. 25, no. 2, pp. 283–286, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. I. Drăgan, J. Potters, and S. Tijs, “Superadditivity for solutions of coalitional games,” Libertas Mathematica, vol. 9, pp. 101–110, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. R. Brânzei, D. Dimitrov, and S. Tijs, “A new characterization of convex games,” Tech. Rep. 109, Center for Economic Research, Tilburg University, Tilburg, The Netherlands, 2004. View at Google Scholar
  27. R. Brânzei, S. Tijs, and S. Z. Alparslan Gök, “Some characterizations of convex interval games,” AUCO Czech Economic Review, vol. 2, no. 3, pp. 219–226, 2008. View at Google Scholar
  28. H. Sun, Contributions to set game theory, Ph.D. thesis, University of Twente, Twente University Press, Enschede, The Netherlands, 2003.